Lower semicontinuity of multiple integrals and convergent integrands
ESAIM: Control, Optimisation and Calculus of Variations, Tome 1 (1996), pp. 169-189
Cet article a éte moissonné depuis la source Numdam
@article{COCV_1996__1__169_0,
author = {Zhiping, Li},
title = {Lower semicontinuity of multiple integrals and convergent integrands},
journal = {ESAIM: Control, Optimisation and Calculus of Variations},
pages = {169--189},
year = {1996},
publisher = {SMAI (Soci\'et\'e de math\'ematiques appliqu\'ees et industrielles)},
address = {Paris},
volume = {1},
mrnumber = {1394303},
zbl = {0869.49010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/COCV_1996__1__169_0/}
}
TY - JOUR AU - Zhiping, Li TI - Lower semicontinuity of multiple integrals and convergent integrands JO - ESAIM: Control, Optimisation and Calculus of Variations PY - 1996 SP - 169 EP - 189 VL - 1 PB - SMAI (Société de mathématiques appliquées et industrielles) PP - Paris UR - http://geodesic.mathdoc.fr/item/COCV_1996__1__169_0/ LA - en ID - COCV_1996__1__169_0 ER -
%0 Journal Article %A Zhiping, Li %T Lower semicontinuity of multiple integrals and convergent integrands %J ESAIM: Control, Optimisation and Calculus of Variations %D 1996 %P 169-189 %V 1 %I SMAI (Société de mathématiques appliquées et industrielles) %C Paris %U http://geodesic.mathdoc.fr/item/COCV_1996__1__169_0/ %G en %F COCV_1996__1__169_0
Zhiping, Li. Lower semicontinuity of multiple integrals and convergent integrands. ESAIM: Control, Optimisation and Calculus of Variations, Tome 1 (1996), pp. 169-189. http://geodesic.mathdoc.fr/item/COCV_1996__1__169_0/